Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 187, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 26, 2011, 1:07 AM EDT for 11 counties in Ohio. It was in force for 38 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 1:07 AM EDT (05:07 UTC)
- Expired
- May 26, 2011, 1:45 AM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Auglaize County, OH, Champaign County, OH, Clark County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Logan County, OH, Madison County, OH, Pickaway County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 115 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 1:10 AM EDT | TSTM WND DMG | 1 N Bowersville, OH | MULTIPLE TELEPHONE POLES SNAPPED...TREES DOWNED...AND A ROOF BLOWN OFF A BARN NEAR OHIO 72 AND BURR ROAD. |
| May 26, 1:15 AM EDT | TSTM WND DMG | 1 Ne Jeffersonville, OH | LARGE TREES DOWN ON GREGG ROAD. TIME IS ESTIMATED. |
| May 26, 1:24 AM EDT | TSTM WND DMG | 2 N Washington Court Ho, OH | BARN DESTROYED ON LEWIS ROAD. TIME ESTIMATED. |
| May 26, 1:25 AM EDT | TSTM WND DMG | 4 E Midway, OH | 2 PINES TREES SNAPPED OFF ALONG WITH NUMEROUS LIMBS AND BRANCHES BROKEN AT 4025 ST. RTE 323. |
| May 26, 1:25 AM EDT | TORNADO 0 | 5 N Washington Court Ho, OH | EF0 TORNADO 3 MILES WEST OF BLOOMINGBURG...WITH BARN DAMAGE ON LEWIS ROAD. |
| May 26, 1:26 AM EDT | TORNADO 0 | 5 N Bloomingburg, OH | TWO BARNS SUFFERED ROOF DAMAGE... AND A LARGE TREE WAS UPROOTED. THE DEBRIS FROM ONE BARN WAS STREWN TO THE WEST AND THE OTHER TO THE EAST. THE UPROOTED TREE WAS ORIENTED TO THE SOUTHEAST. THE MAXIMUM PATH WIDTH WAS 120 YARDS. THE PATH LENGTH WAS 1 MILE. |
| May 26, 1:29 AM EDT | TSTM WND GST 60 | 2 N London, OH | |
| May 26, 1:29 AM EDT | HAIL 0.75 | Urbana, OH | HEAVY RAIN AND WIND GUSTS TO AROUND 30 MILES PER HOUR. |
| May 26, 1:43 AM EDT | TSTM WND GST 65 | Mount Sterling, OH | FIVE MINUTES WITH SUSTAINED WINDS 50 MPH. GUSTS ESTIMATED AT 65 MPH. |
| May 26, 1:47 AM EDT | HAIL 0.88 | Marysville, OH | |
| May 26, 1:52 AM EDT | TSTM WND DMG | 3 Ssw London, OH | DAMAGE TO BARNS AND A ROOF REMOVED FROM A GARAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 9:33 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1430 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
750
WUUS51 KILN 260507
SVRILN
OHC011-021-023-047-049-057-065-091-097-129-159-260545-
/O.NEW.KILN.SV.W.0187.110526T0507Z-110526T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
107 AM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FAYETTE COUNTY IN CENTRAL OHIO...
WESTERN FRANKLIN COUNTY IN CENTRAL OHIO...
MADISON COUNTY IN CENTRAL OHIO...
WESTERN PICKAWAY COUNTY IN CENTRAL OHIO...
UNION COUNTY IN CENTRAL OHIO...
EASTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
EASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
EASTERN CLARK COUNTY IN WEST CENTRAL OHIO...
EASTERN GREENE COUNTY IN WEST CENTRAL OHIO...
HARDIN COUNTY IN WEST CENTRAL OHIO...
LOGAN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 145 AM EDT.
* AT 101 AM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF
WAYNESFIELD TO 8 MILES SOUTHWEST OF BLOOM CENTER TO 7 MILES WEST OF
BOWERSVILLE...MOVING NORTHEAST AT 65 MPH. THESE STORMS HAVE
PRODUCED SEVERAL WIND GUSTS BETWEEN 55 AND 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...
LAKEVIEW...
WAYNESFIELD...
RUSSELLS POINT...
URBANA...
WEST LIBERTY...
SOUTH CHARLESTON...
JEFFERSONVILLE...
IN ADDITION...SPRINGHILLS...BELL CENTER...ROSEMOOR...LEWISTOWN...BUCK
CREEK STATE PARK...SELMA...MCMORRAN AND OCTA ARE NEAR THE PATH OF
THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 58 AND 92...
I-71 BETWEEN MILE MARKERS 59 AND 97...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT THURSDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND SOUTHWESTERN OHIO.
&&
LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
4051 8341 4051 8326 4041 8324 4025 8325
4024 8320 3951 8300 3956 8378 3992 8375
4065 8404 4065 8389 4082 8388
TIME...MOT...LOC 0506Z 236DEG 55KT 4069 8410 4036 8394
3962 8377
$$
BINAU1 follow-up statement
247
WWUS51 KILN 260531
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
131 AM EDT THU MAY 26 2011
OHC057-260540-
/O.CAN.KILN.SV.W.0187.000000T0000Z-110526T0545Z/
GREENE OH-
131 AM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4082 8349 4070 8349 4071 8344 4068 8341
4051 8341 4051 8326 4025 8325 4024 8320
3951 8300 3956 8352 3997 8367 4061 8395
4065 8393 4065 8389 4082 8388
TIME...MOT...LOC 0530Z 236DEG 55KT 4072 8375 4038 8361
3966 8337
$$
OHC011-021-023-047-049-065-091-097-129-159-260545-
/O.CON.KILN.SV.W.0187.000000T0000Z-110526T0545Z/
AUGLAIZE OH-CHAMPAIGN OH-CLARK OH-FAYETTE OH-FRANKLIN OH-HARDIN OH-
LOGAN OH-MADISON OH-PICKAWAY OH-UNION OH-
131 AM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR UNION...WESTERN PICKAWAY...MADISON...WESTERN FRANKLIN AND
NORTHEASTERN FAYETTE COUNTIES IN CENTRAL OHIO...AND LOGAN...HARDIN...
EASTERN CLARK...EASTERN CHAMPAIGN AND EXTREME EASTERN AUGLAIZE
COUNTIES IN WEST CENTRAL OHIO...
AT 128 AM EDT...RADAR INDICATED THAT THE LINE OF SEVERE THUNDERSTORMS
HAD WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MCGUFFEY TO NEW JERUSALEM TO BLOOMINGBURG...MOVING NORTHEAST AT
60 MPH.
RECENTLY...DIME SIZED HAIL WAS REPORTED NEAR URBANA...AND WIND GUSTS
TO 45 AND 50 MPH HAVE BEEN REPORTED ALONG THE LINE.
LOCATIONS IMPACTED INCLUDE...
NEW HOLLAND...WEST MANSFIELD...KENTON...MOUNT STERLING...DUNKIRK...
WILLIAMSPORT...JEFFERSON...MARYSVILLE...LAKE DARBY...PLAIN CITY...
FOREST AND RICHWOOD.
IN ADDITION...SILVER CREEK...BIG SPRINGS...STATE ROUTE 4 AT STATE
ROUTE 161...MADISON MILLS...ROSEDALE...LAFAYETTE...STATE ROUTE 29 AT
STATE ROUTE 38 AND MADISON LAKE ARE NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 65 AND 92...
I-71 BETWEEN MILE MARKERS 69 AND 97...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4082 8349 4070 8349 4071 8344 4068 8341
4051 8341 4051 8326 4025 8325 4024 8320
3951 8300 3956 8352 3997 8367 4061 8395
4065 8393 4065 8389 4082 8388
TIME...MOT...LOC 0530Z 236DEG 55KT 4072 8375 4038 8361
3966 8337
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:53 PM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, May 25, 9:53 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 953 PM EDT WED MAY 25 2011 .SYNOPSIS... ACTIVE WEATHER PATTERN WITH POTENTIAL FOR SEVERE STORMS WILL CONTINUE THROUGH THURSDAY AS STRONG TROUGH OF LOW PRESSURE CONTINUES TO MOVE SLOWLY NORTHEAST THROUGH THE GREAT LAKES. THIS WILL BE FOLLOWED BY A PATTERN CHANGE WITH A LARGE EASTERN UNITED STATES RIDGE OF HIGH PRESSURE...AND WESTERN UNITED STATES LOW PRESSURE. THIS WILL BRING A SIGNIFICANT WARMING TREND TO THE OHIO VALLEY THROUGH THE HOLIDAY WEEKEND...AND A CHANCE TO DRY OUT. && .NEAR TERM /UNTIL 5 AM THURSDAY MORNING/... LEWP WITH EMBEDDED ROTATING STORMS WILL PUSH INTO CWA LATER TONIGHT. DAMAGING WINDS ARE PRETTY MUCH A FOREGONE CONCLUSION WITH THIS STORM TYPE. THE AIRMASS AHEAD OF IT...PARTICULARLY SOUTH OF I-71 BETWEEN CVG AND CMH HAS NOT BEEN WORKED OVER THIS EVENING. THIS WILL KEEP A GOOD BATCH OF AVAILABLE MOISTURE AND UNSTABLE MID LEVELS TO BE ENTRAINED INTO THE SQUALL LINE. THIS MIGHT ACTUALLY HELP THE LINE TO SPEED UP. WILL ISSUE A NEW SET OF ZONES AT 10 TO ALLOW THE WATCH OVER THE EAST AND SOUTHEAST TO EXPIRE...AND THE FAR NORTHWEST IN THE COLDER STRATIFIED AIR. EASTERN CWA MAY NEED AN EXPANDED WATCH EARLY THIS MORNING IF THE LINE HOLDS UP...BUT I SEE THE MAIN THREAT AS DAMAGING WINDS. DISCRETE SUPERCELLS AHEAD OF THE LINE ALONG AND NORTH OF THE I-70 CORRIDOR MAINTAIN THE HIGHEST THREAT FOR LARGE HAIL. THIS THREAT WILL DIMINISH AS THE LINE PUSHES IN AND TRANSLATE TO DAMAGING WINDS ONLY. THE SUPERCELLS AHEAD OF THE LINE ALSO CONTAIN THE MAIN THREAT FOR TORNAIC ACTIVITY THIS LATE EVENING. && .SHORT TERM /5 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... UPPER TROUGH AND COLD FRONT SWING THROUGH ON THURSDAY AFTERNOON WITH RENEWED CONVECTIVE DEVELOPMENT ESPECIALLY EAST OF I-75 ON THURSDAY. THERE IS A SEVERE THREAT WITH THIS ACTIVITY GIVEN WIND FIELDS WILL STILL BE STRONG...HOWEVER INSTABILITY WILL BE MORE LIMITED. EXPECT STORM COVERAGE WILL BE PRETTY HIGH THOUGH GIVEN FORCING SIGNALS AMONG THE DETERMINISTIC MODELS...COUPLED WITH SREF PROBABILILITIES. EXPECT A RATHER SOLID DIMINISHING TREND IN THE RAIN CHANCES THURSDAY NIGHT IN THE WAKE OF THE COLD FRONT AS A DRIER SOUTHWESTERLY FLOW IMPINGES THE AREA TO THE SOUTH OF THE ADVANCING UPPER TROUGH ACROSS THE GREAT LAKES. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... SHORTWAVE TROUGH AND ASSOCIATED SURFACE LOW WILL BE PULLING EAST OF THE REGION ON FRIDAY. SOME LINGERING PRECIPITATION IS POSSIBLE. INSTABILITY LOOKS TO HAVE SHIFTED EAST...SO WILL GO WITH JUST SHOWERS FOR NOW. MODEL AGREEMENT INTO THE EXTENDED IS FAIRLY GOOD...WITH DEPICTIONS OF A WEAK DISTURBANCE PROVIDING SOME CHANCES OF SHOWERS AND THUNDERSTORMS ON SATURDAY. FORCING IS RATHER ILL-DEFINED...SO HAVE NOT GONE HIGHER THAN 30 OR 40 PERCENT. AFTER THIS...AN IMPRESSIVE RIDGE ALOFT WILL BUILD INTO THE REGION...WITH A SURFACE HIGH CENTERED IN THE TENNESSEE VALLEY. THE ECMWF CONTINUES TO BE STRONG WITH THIS FEATURE...ALLOWING FOR TEMPERATURES TO WARM INTO THE 90S FOR THE FORECAST AREA BY THE BEGINNING OF NEXT WEEK. HAVE KEPT THE FORECAST TEMPERED JUST BELOW THE RAW ECMWF TEMPERATURE VALUES...BUT THIS IS A SLIGHT BIT HIGHER THAN MOS/MEX GUIDANCE FOR THE SAME TIME PERIOD. PRECIPITATION CHANCES MAY RETURN BY WEDNESDAY...AS THE RIDGE SHIFTS ENOUGH TO ALLOW A BOUNDARY TO DROP SOUTH INTO THE REGION. AFTER THIS...THE GUIDANCE SPREADS A BIT. HOWEVER...THERE ARE SIGNS THAT A NORTHWEST FLOW PATTERN WILL SET UP BY THURSDAY AND INTO THE PERIOD BEYOND THE EXTENDED FORECAST. THIS WOULD FAVOR A PERIOD OF SLIGHTLY COOLER TEMPERATURES BUT ALSO OCCASIONAL CHANCES OF THUNDERSTORMS. ALSO SHOULD NOTE THAT THE GFS IS DEVELOPING A WHOLE LOT OF PRECIPITATION OVER THE OHIO VALLEY ON TUESDAY...WHICH SEEMS UNLIKELY AT SUCH A SCALE GIVEN THE GENERAL RIDGING OVER THE AREA. KEPT IT DRY FOR NOW...BUT MAY NEED TO INCLUDE SOMETHING FOR A PORTION OF THE AREA LATER ON. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... CONVECTION OVER CWA WILL REMAIN N OF CVG/ILN BUT A SUPERCELL WILL CROSS INTO RICKENBACKER AND SOUTHERN FRANKLIN COUNTY OHIO BETWEEN 1 AND 01:30Z. UPSTREAM CELLS WILL LIKELY GIVE A REPEAT TO KDAY WITH SOME THUNDERSTORMS FOR A WHILE THIS EVENING BUT LIKELY NOT COLUMBUS AFTER THIS INITIAL CELL MOVES THROUGH. A MORE WIDESPREAD BUT MUCH LESS ORGANIZED LINE OF CONVECTION WILL CROSS INTO THE CWA LATER THIS EVENING WITH THE POSSIBILITY OF SUPERCELLS LOCATED AHEAD OF IT. AS THE LINE OF STORMS MOVE EAST AHEAD OF THE SURFACE LOW...SHOWERS WILL PREVAIL WITH EMBEDDED THUNDER TOMORROW MORNING INTO THE AFTERNOON. CIGS WILL ONLY DROP BELOW VFR IN THE WORST OF THE CONVECTION. VSBYS WILL DROP A BIT MORE EASILY IN AND BEHIND SHOWER ACTIVITY AND THEN REBOUND WITH THE MEAN SOUTHERLY FLOW HELPING TO KEEP THE BOUNDARY LAYER SCOURED OUT. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED BEYOND THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...BINAU NEAR TERM...FRANKS SHORT TERM...BINAU LONG TERM...HATZOS AVIATION...FRANKS
Hazardous weather outlook, May 25, 10:08 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1008 PM EDT WED MAY 25 2011 INZ050-058-059-066-073>075-080-KYZ089>099-OHZ042>046-051>055-060>064- 070>073-077>082-270215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-DARKE-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-PREBLE-MONTGOMERY- GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- 1008 PM EDT WED MAY 25 2011 ...TORNADO WATCH 376 IN EFFECT UNTIL 5 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. DISCRETE SUPERCELLS NORTH OF THE I-70 CORRIDOR WILL MAINTAIN A THREAT THIS LATE EVENING FOR LARGE HAIL...DAMAGING WINDS...AND POSSIBLE TORNADOS. THIS IS AHEAD OF A LARGE NORTH TO SOUTH ORIENTED LINE OF THUNDERSTORMS THAT WILL PUSH EAST OF THE I-75 CORRIDOR AFTER MIDNIGHT FROM CENTRAL INDIANA AND WESTERN KENTUCKY. THIS LINE WILL CONTAIN DAMAGING WINDS. THE THREAT FOR HAIL IS MINIMAL WITH THE LINE. BRIEF SPIN UP TORNADOS ARE POSSIBLE WITHIN THE LINE AS IT MOVES EAST. DUE TO THE REPEATED PERIODS OF THUNDERSTORMS OCCURRING THIS WEEK THERE IS ALSO A HEIGHTENED POTENTIAL FOR FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE ON THURSDAY AS AN AREA OF LOW PRESSURE MOVES TO INDIANA. DUE TO THE REPEATING NATURE OF THESE STORMS THE THREAT FOR FLOODING WILL PERSIST. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. KYZ100-OHZ026-034-035-056-065-074-088-270215- LEWIS-HARDIN-MERCER-AUGLAIZE-LICKING-FAIRFIELD-HOCKING-SCIOTO- 1008 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A LINE OF THUNDERSTORMS WILL CROSS EAST THROUGH THE OHIO VALLEY TONIGHT. DAMAGING WINDS WILL REMAIN A POSSIBILITY LATER OVERNIGHT AS THIS LINE MOVES THROUGH. DUE TO THE REPEATED PERIODS OF THUNDERSTORMS OCCURRING THIS WEEK THERE IS ALSO A HEIGHTENED POTENTIAL FOR FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE ON THURSDAY AS AN AREA OF LOW PRESSURE MOVES TO INDIANA. DUE TO THE REPEATING NATURE OF THESE STORMS THE THREAT FOR FLOODING WILL PERSIST. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY NEED TO ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS LATER TONIGHT.
In the hours before
Local storm report, May 26, 12:50 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1250 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 AM FUNNEL CLOUD FAIRFIELD 39.33N 84.54W
05/26/2011 BUTLER OH PUBLIC
POSSIBLE FUNNEL CLOUD.
&&
MIKEGLocal storm report, May 26, 12:53 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1253 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM TSTM WND DMG 3 SSW KI12 SIDNEY APT 40.20N 84.16W
05/26/2011 SHELBY OH LAW ENFORCEMENT
TREES DOWN.
&&
JOHNFLocal storm report, May 26, 12:55 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
1255 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM TSTM WND DMG 3 SSW KI12 SIDNEY APT 40.20N 84.16W
05/25/2011 SHELBY OH LAW ENFORCEMENT
TREES DOWN.
&&
JOHNFLocal storm report, May 26, 12:56 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1256 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG HEBRON 39.07N 84.70W
05/26/2011 BOONE KY PUBLIC
LARGE BRANCHES BROKEN
1216 AM TSTM WND DMG ERLANGER 39.01N 84.59W
05/26/2011 KENTON KY PUBLIC
LARGE BRANCHES BROKEN
1227 AM TSTM WND DMG ALEXANDRIA 38.96N 84.38W
05/26/2011 CAMPBELL KY PUBLIC
LARGE BRANCHES BROKEN
1238 AM HAIL COLDWATER 40.48N 84.63W
05/26/2011 E0.88 INCH MERCER OH PUBLIC
1251 AM HAIL VANDALIA 39.88N 84.19W
05/26/2011 E0.75 INCH MONTGOMERY OH TRAINED SPOTTER
DIME SIZE HAIL
&&
SNYDERLocal storm report, May 26, 12:57 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1257 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM TSTM WND GST ST. MARYS 40.54N 84.39W
05/26/2011 E60 MPH AUGLAIZE OH TRAINED SPOTTER
DIME SIZE HAIL.
&&
MIKEGLocal storm report, May 26, 1:07 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
107 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 AM TSTM WND GST 2 SSE WILMINGTON 39.42N 83.81W
05/26/2011 M61 MPH CLINTON OH OFFICIAL NWS OBS
MEASURED AT NWS WILMINGTON
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:09 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 51 min |
| May 25, 8:44 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Miami, Montgomery and 1 more | 50 min |
| May 25, 8:58 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Preble | 62 min |
| May 25, 9:22 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Logan, Madison, Union | 38 min |
| May 25, 9:34 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Miami, Shelby | 41 min |
| May 25, 9:55 PM EDT | Special Weather Statement | ILN | Delaware, Union | 50 min |
| May 25, 10:03 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 42 min |
| May 25, 10:14 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 20 min |
| May 25, 10:40 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Preble | 50 min |
| May 25, 10:58 PM EDT | Special Weather Statement | ILN | Delaware, Franklin, Madison | 47 min |
| May 25, 11:04 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 36 min |
| May 25, 11:19 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 41 min |
| May 25, 11:56 PM EDT | Special Weather Statement | ILN | Logan | 34 min |
| May 25, 11:59 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Darke, Hamilton, Mercer, Montgomery, Preble | 46 min |
| May 26, 12:20 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 44 min |
| May 26, 12:33 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Darke, Greene, Logan and 4 more | 42 min |
| May 26, 12:39 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 1 more | 51 min |
| May 26, 1:17 AM EDT | Special Weather Statement | ILN | Adams, Highland, Pike, Ross, Scioto | 58 min |
| May 26, 1:44 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Hardin, Licking, Madison and 2 more | 48 min |
| May 26, 2:26 PM EDT | Special Weather Statement | ILN | Clermont | 34 min |
| May 26, 2:45 PM EDT | Special Weather Statement | ILN | Warren | 30 min |
| May 26, 3:06 PM EDT | Special Weather Statement | ILN | Greene, Warren | 24 min |
| May 26, 3:24 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 51 min |
| May 26, 3:36 PM EDT | Special Weather Statement | ILN | Clark, Madison | 24 min |
| May 26, 3:54 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 36 min |
| May 26, 4:14 PM EDT | Special Weather Statement | ILN | Adams, Brown, Highland | 31 min |
| May 26, 4:25 PM EDT | Special Weather Statement | ILN | Delaware, Franklin | 50 min |
| May 26, 4:43 PM EDT | Special Weather Statement | ILN | Fayette, Highland | 32 min |
| May 26, 4:52 PM EDT | Special Weather Statement | ILN | Delaware | 23 min |
| May 26, 5:10 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 31 min |
| May 26, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 24 min |
| May 26, 5:34 PM EDT | Special Weather Statement | ILN | Licking | 26 min |
| May 26, 6:06 PM EDT | Special Weather Statement | ILN | Mercer | 39 min |
| May 26, 6:09 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 36 min |
| May 26, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 49 min |
| May 26, 7:41 PM EDT | Tornado Warning | ILN | Auglaize, Darke, Mercer, Shelby | 34 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.